# SDR CHQA200900190

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 17,852 hours, 14,358 cycles
- Engine: Rroyce AE3007A12
- Engine time: 15,128 hours, 10,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 22542
- Condition: Discharged
- Location: Cabin
- Part time: 2,752 hours, 2,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE NR 4 EMERGENCY BATTERY WAS FOUND TO BE DISCHARGED.  IT WAS REPLACED IAW 145AMM 33-50-04 AND THE OPERATIONAL CHECKS WERE GOOD.
